# SDR RRXA98403

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 97794801502
- Condition: Corroded
- Location: Bs 1216
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND INNER DOUBLER WITH CORROSION DAMAGE BEYOND LIMITS IAW DC-8 SRM AT STA 1216 BETWEEN LONGERONS 34 RIGHT TO LONGERON 36.  REMOVED DAMAGED SECTION, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05202.
